Biblioteca de la Universidad Complutense de Madrid

Entropy and Lorentz-Marcinkiewicz Operator Ideals

Impacto

Cobos, Fernando (1987) Entropy and Lorentz-Marcinkiewicz Operator Ideals. Arkiv for Matematik, 25 (2). pp. 211-219. ISSN 0004-2080

URL Oficial: http://www.springerlink.com/content/48523j7gg13t6r4h/




Resumen

The paper deals with ideals of operators for which the sequence of their entropy numbers(en(T)) belongs to a Lorentz-Marcinkiewicz space `,q, where is a so-called function parameter. In the case (t) = tp the classical Lorentz space `p,q results. These ideals are compared with that obtained from the approximation, Gelfand and Kolmogorov
numbers. The author further proves interpolation theorems and results about eigenvalue
distributions.


Tipo de documento:Artículo
Palabras clave:Ideals of operators; entropy numbers; Lorentz-Marcinkiewicz space; approximation, Gelfand and Kolmogorov numbers; interpolation theorems; eigenvalue distributions Classification
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:15668
Depositado:19 Jun 2012 09:47
Última Modificación:22 Oct 2013 14:00

Sólo personal del repositorio: página de control del artículo